# SDR CA010625014

- Difficulty date: June 7, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 13 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40279
- Condition: Corroded
- Location: Mlg
- Part time: 25 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY OF WHEEL MAINTENANCE DISCOVERED SERIOUS CORROSION AT THE TOP AND BOTTOM OF THE OUTER BEARING RACE.
